# SDR USAA2011111500003

- Difficulty date: October 26, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING FUEL ACCESS PANEL 540JB BETWEEN WS 7792 TO WS 8268, BETWEEN RIB 14 TO RIB 15.  REPLACED LEFT WING FUEL ACCESS PANEL 540JB IAW JOB CARD 26C54057007.
